The laplacian for domains in hyperbolic space and limit sets of Kleinian groups

R. S. Phillips, Peter Clive Sarnak

Research output: Contribution to journalArticle

33 Scopus citations
Original languageEnglish (US)
Pages (from-to)173-241
Number of pages69
JournalActa Mathematica
Volume155
Issue number1
DOIs
StatePublished - Dec 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The laplacian for domains in hyperbolic space and limit sets of Kleinian groups'. Together they form a unique fingerprint.

  • Cite this